# SDR DALA2023022801507

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 83,205 hours, 26,011 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 L2 ENTRY DOOR INDICATION. CORRECTIVE ACTION: L2 ENTRY DOOR INDICATION CHECKS NORMAL. (9810694)
